On the Distributions of Norms of Spherical Distributions
| dc.contributor.author | Joarder, Anwar H. | |
| dc.contributor.author | Al-Sabah, Walid S. | |
| dc.contributor.author | Omar, M. H. | |
| dc.date.accessioned | 2026-10-18T08:49:23Z | |
| dc.date.issued | 2008-02 | |
| dc.description.abstract | This paper reviews some important results dealing with the norms of distributions of several members of spherical distributions in an accessible manner. Moments of the norms of some spherical distributions are discussed. Then they have been used to derive covariance matrices and higher order standardized moments. (AMS classification: 60-01, 60E10) | |
| dc.identifier.citation | Joarder, A. H., Al-Sabah, W. S., & Omar, M. H. (2008). On the distributions of norms of spherical distributions. Journal of Probability and Statistical Science, 6(1), 115-123. | |
| dc.identifier.issn | 1726-3328 | |
| dc.identifier.uri | https://repository.ulab.edu.bd/handle/123456789/1236 | |
| dc.language.iso | en | |
| dc.publisher | Susan Rivers’ Cultural Institute | |
| dc.subject | Spherical distributions | |
| dc.subject | Multivariate normal distribution | |
| dc.subject | Uniform spherical distributions on or inside spheres | |
| dc.subject | Multivariate t distribution | |
| dc.subject | Multivariate Pearson type II distribution | |
| dc.subject | Standardized moments | |
| dc.subject | Covariance matrix | |
| dc.title | On the Distributions of Norms of Spherical Distributions | |
| dc.type | Article |
Files
Original bundle
1 - 1 of 1
Loading...
- Name:
- On the distributions of norms of spherical distributions.pdf
- Size:
- 178.18 KB
- Format:
- Adobe Portable Document Format
License bundle
1 - 1 of 1
Loading...
- Name:
- license.txt
- Size:
- 1.71 KB
- Format:
- Item-specific license agreed to upon submission
- Description: